MathSciNet Relay Station
MathSciNet bibliographic data
MR920047 11F70 (22E55)
Blasius, Don; Clozel, Laurent; Ramakrishnan, Dinakar Algébricité de l'action des opérateurs de Hecke sur certaines formes de Maass. (French) [Algebraicity of the eigenvalues of Hecke operators on certain Maass forms] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 16, 705–708.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement